Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 77, NWS Louisville, KY

July 18, 2025Clark County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 18, 2025, 6:12 PM EDT for Clark County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2025, 6:12 PM EDT (22:12 UTC)
Expired
Jul 18, 2025, 9:15 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Clark County, KY

The radar

The Jackson,KY radar (KJKL), 90 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

871 
WGUS53 KLMK 182212
FFWLMK
KYC049-190115-
/O.NEW.KLMK.FF.W.0077.250718T2212Z-250719T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
612 PM EDT Fri Jul 18 2025

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Central Clark County in central Kentucky...

* Until 915 PM EDT.

* At 612 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Winchester, Lyndale, Ruckerville, Constant Station, Pilot View, 
  Forest Grove, Judianne Estates, Hedges, Colby and Thomson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3795 8432 3796 8432 3797 8432 3798 8432
      3799 8433 3800 8432 3802 8428 3803 8429
      3804 8429 3804 8403 3793 8397 3793 8398
      3792 8398 3792 8399 3795 8431

FLASH FLOOD...RADAR INDICATED

$$

CJP
1 follow-up statement
098 
WGUS73 KLMK 190109
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
909 PM EDT Fri Jul 18 2025

KYC049-190119-
/O.EXP.KLMK.FF.W.0077.000000T0000Z-250719T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark KY-
909 PM EDT Fri Jul 18 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 915 PM EDT THIS EVENING FOR 
CENTRAL CLARK COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 3795 8432 3796 8432 3797 8432 3798 8432
      3799 8433 3800 8432 3802 8428 3803 8429
      3804 8429 3804 8403 3793 8397 3793 8398
      3792 8398 3792 8399 3795 8431

$$

CJP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 3:34 PM EDT, 2 hours 38 minutes earlier. Its key messages:

  • * Scattered storms linger through this evening, mainly in south- central Kentucky. Storms could produce gusty winds, torrential rainfall, and frequent lightning. * Scattered to numerous showers and thunderstorms are likely Saturday, which could result in some instances of flash flooding. * Active weather pattern will continue Sunday through Tuesday, with episodic bouts of showers and storms. Excessive rainfall and flooding will be possible in areas that see repeated rounds of storms. * Hot and very humid mid to late next week, with peak afternoon heat index values well over 100. Heat indices of 105-110 are possible.
Area forecast discussion, Jul 18, 3:34 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
334 PM EDT Fri Jul 18 2025

.KEY MESSAGES...

* Scattered storms linger through this evening, mainly in south-
  central Kentucky. Storms could produce gusty winds, torrential
  rainfall, and frequent lightning.

* Scattered to numerous showers and thunderstorms are likely
  Saturday, which could result in some instances of flash flooding.

* Active weather pattern will continue Sunday through Tuesday, with
  episodic bouts of showers and storms. Excessive rainfall and
  flooding will be possible in areas that see repeated rounds of
  storms.

* Hot and very humid mid to late next week, with peak afternoon heat
  index values well over 100. Heat indices of 105-110 are possible.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 334 PM EDT Fri Jul 18 2025

A quasi-stationary boundary lingers from ENE to WSW across north-
central KY this afternoon, with ongoing scattered convection in a
very moist, unstable environment south of the boundary. Anomalous PW
of 2.0-2.2 inches is still noted across the region along this
boundary, which is supporting high rainfall rates (briefly exceeding
1-2 in/hr) in any and all convection. Fortunately, large scale
forcing is nonexistent today with only weak background height rises
aloft. Thunderstorm coverage is more scattered in nature compared to
yesterday, with a reduced overall flooding threat due to the lower
coverage and reduced training potential. However, some isolated west
to east training remains possible across south-central KY. Very
localized flash flooding is possible in any areas that see training
convection.

Temperatures continue to warm into the 85-90 degree range outside of
storms. This is producing heat index values of 95-100 due to the
oppressive humidity still in place. Showers and storms will decrease
in coverage tonight, but isolated activity will remain possible
through most of the overnight period. Temperatures will drop back
into the low to mid 70s.

Saturday, a mid-level wave/MCV will move across IL and IN. Hi-res
models continue to point to a rather large complex evolving
southeast across portions of IA and IL. As these storms push
southeast, scattered convection appears likely to develop out ahead
of it across southern IL/IN during the mid to late morning hours.
This will likely enhance rainfall totals along and just north of the
I-64 corridor through the morning and early afternoon hours. Given
yesterday's (Thursday) heavy rain footprint and reduced FFG, there
is concern for scattered instances of flash flooding across southern
IN and north-central KY. Considered a Flood Watch for the northern
CWA. However, there is enough uncertainty in the hi-res CAM output
for the PM hours to hold off on a watch at this time. Convective
evolution Saturday afternoon and evening is messy/problematic, but
scattered to numerous showers and storms do appear possible. PW
values lingering between 2.0-2.2 inches will support very efficient
rainfall production, and any training will boost the flooding risk.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 334 PM EDT Fri Jul 18 2025

Sunday into early next week, an upper level ridge will remain over
the Southeast with our region residing along a baroclinic zone. A
very warm, humid airmass will linger across the region. An extremely
moist airmass will remain in place across the region with PW values
near 2 inches.

As we move into Sunday, the upper level ridge looks to retrograde
slightly to the west with heights building across the Plains.  This
will allow our upper level flow pattern to become increasingly more
northwesterly with time.  The overall baroclinic zone will shift
from a zonal type regime to a northwest-southeast oriented one from
the Midwest down into the eastern Ohio Valley.  With our region
remaining on the periphery of the southeast ridge, we'll have to
watch for more MCVs and perturbations that will bring clusters of
showers/storms to the region mainly in the Sunday through Tuesday
period. Storms during the period may be strong to marginally severe
with mainly a wind damage threat due to waterloaded downdrafts. The
storms will also be capable of torrential rainfall and the repeated
nature of heavy rainfall potentially training over the same areas
may result in an enhanced flood risk across portions of the region.
Daytime highs will be in the mid-upper 80s to near 90 with overnight
lows in the lower-middle 70s.

By Wednesday of next week, there continues to be an increase in
forecast confidence that the mid-level ridge will start to expand
and shift the storm track away from the region. While that will
lower the heavy rainfall potential, it will also result in an
increase in temperatures with no relenting of the humidity. Highs by
mid-late next week will warm daily into the low to mid 90s.
Dewpoints will remain in the low to mid 70s, resulting in afternoon
heat indices well above 100. There is a concern for multiple days of
excessive heat, which will increase the risk for heat-related
illnesses.

&&

.AVIATION /18Z TAFS THROUGH 00Z SUNDAY/...
Issued at 150 PM EDT Fri Jul 18 2025

BKN MVFR stratus is finally lifting and trying to SCT out a bit.
Prevailing VFR is likely after 18-19Z outside of thunderstorms with
light winds. SCT TSRA will continue through the evening, especially
across the southern half of central KY. BWG and RGA are most likely
to see brief TSRA impacts, including IFR vis, brief torrential
rainfall, gusty winds, and frequent lightning.

Convective activity will weaken and become more isolated after
sunset this evening. Some shower and isolated TSRA activity looks
possible at HNB and SDF early Saturday morning, but the greatest
TSRA chances will come late Saturday morning through the afternoon
hours. Another round of MVFR clouds looks possible mid to late Sat
morning.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

SHORT TERM...EBW
LONG TERM...MJ/EBW
AVIATION...EBW
Hazardous weather outlook, Jul 18, 3:46 PM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
346 PM EDT Fri Jul 18 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-192000-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
346 PM EDT Fri Jul 18 2025 /246 PM CDT Fri Jul 18 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are expected through this evening,
mainly in south-central Kentucky. Some of the storms could be strong
with gusty winds, torrential rainfall and intense cloud to ground
lightning. The heavy rainfall expected with these storms could lead
to isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Rounds of thunderstorms will be possible Saturday through Tuesday.
Thunderstorms will be capable of producing torrential rainfall, gusty
winds, and lightning. Heavy rainfall rates may lead to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move east at 15 to 20 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

In the hours before

Special weather statement, Jul 18, 2:12 PM EDT, 4 hours before
Special Weather Statement
National Weather Service Louisville KY
112 PM CDT Fri Jul 18 2025

KYZ078-081-082-181900-
Russell KY-Cumberland KY-Clinton KY-
112 PM CDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CLINTON...SOUTHWESTERN
RUSSELL AND NORTHEASTERN CUMBERLAND COUNTIES THROUGH 200 PM CDT...

At 112 PM CDT, Doppler radar was tracking a strong thunderstorm near
Burkesville, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Burkesville, Desda, Cartwright, Snow, Ida, Seventy Six, Decide,
Aaron, Ribbon, and Willis Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3681 8542 3693 8538 3692 8498 3691 8498
      3686 8506 3683 8506 3681 8503 3675 8500
      3673 8502 3672 8502 3671 8501 3671 8502
TIME...MOT...LOC 1812Z 280DEG 15KT 3685 8533

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS
Special weather statement, Jul 18, 2:58 PM EDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
158 PM CDT Fri Jul 18 2025

KYZ063-064-182000-
Hart KY-Green KY-
158 PM CDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT GREEN AND EAST CENTRAL HART
COUNTIES THROUGH 300 PM CDT...

At 158 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Three Springs, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greensburg, Lobb, Donansburg, Fry, Grab, Newt, Linwood, Gresham,
Whitewood, and Defries.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3730 8583 3740 8573 3738 8550 3733 8545
      3730 8544 3730 8543 3725 8539 3724 8539
      3724 8540 3723 8541 3722 8537 3721 8536
      3717 8538 3713 8547
TIME...MOT...LOC 1858Z 286DEG 15KT 3732 8570

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS
Special weather statement, Jul 18, 3:15 PM EDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Louisville KY
215 PM CDT Fri Jul 18 2025

KYZ063-064-076-182015-
Hart KY-Metcalfe KY-Green KY-
215 PM CDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GREEN...
SOUTHEASTERN HART AND NORTH CENTRAL METCALFE COUNTIES THROUGH 315 PM
CDT...

At 215 PM CDT, Doppler radar was tracking a strong thunderstorm near
Three Springs, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Three Springs, Monroe, Center, Little Barren, Node, Crailhope,
Whickerville, Exie, Bunnell Crossing, and Liletown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3716 8575 3717 8575 3717 8578 3723 8590
      3732 8585 3715 8550 3708 8560
TIME...MOT...LOC 1915Z 295DEG 14KT 3723 8579

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS
Special weather statement, Jul 18, 3:26 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Louisville KY
226 PM CDT Fri Jul 18 2025

KYZ074-076-182030-
Metcalfe KY-Barren KY-
226 PM CDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BARREN AND METCALFE
COUNTIES THROUGH 330 PM CDT...

At 226 PM CDT, Doppler radar was tracking a strong thunderstorm east
of Glasgow, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Glasgow, Edmonton, Eighty Eight, Cofer, Echo, Curtis, Cyclone, Coral
Hill, Lecta, and Nobob.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3683 8561 3684 8573 3684 8576 3696 8594
      3711 8582 3695 8545 3689 8547 3687 8551
      3686 8554 3685 8556 3687 8560 3686 8559
      3683 8558 3682 8558 3682 8560
TIME...MOT...LOC 1926Z 304DEG 13KT 3700 8581

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS
Special weather statement, Jul 18, 3:43 PM EDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
243 PM CDT Fri Jul 18 2025

KYZ074-075-182030-
Monroe KY-Barren KY-
243 PM CDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT MONROE AND SOUTHEASTERN BARREN
COUNTIES THROUGH 330 PM CDT...

At 243 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Tompkinsville, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tompkinsville, Gamaliel, Fountain Run, Persimmon, Forkton, Gum Tree,
Harlan Crossroads, Freetown, Sulphur Lick, and Lamb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3663 8597 3665 8596 3665 8595 3666 8595
      3667 8596 3676 8594 3683 8583 3683 8560
      3682 8560 3662 8567
TIME...MOT...LOC 1943Z 275DEG 15KT 3670 8587

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SRW
Special weather statement, Jul 18, 6:12 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
512 PM CDT Fri Jul 18 2025

KYZ026-182315-
Ohio KY-
512 PM CDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT OHIO COUNTY THROUGH 615 PM
CDT...

At 512 PM CDT, Doppler radar was tracking a strong thunderstorm near
Livermore, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hartford, Beaver Dam, Fordsville, Centertown, Mchenry, Taffy, Ralph,
Shreve, Magan, and Jingo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3748 8710 3763 8695 3762 8692 3767 8682
      3770 8686 3774 8682 3766 8664 3762 8664
      3757 8661 3756 8666 3755 8667 3754 8666
      3734 8701 3743 8710 3746 8710 3747 8712
TIME...MOT...LOC 2212Z 232DEG 15KT 3745 8703

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:24 PM EDTAreal Flood AdvisoryLMKAnderson, Bullitt, Fayette, Franklin, Jessamine, Mercer and 5 more3 hr
Jul 17, 8:27 PM EDTSpecial Weather StatementLMKHart33 min
Jul 17, 8:28 PM EDTSpecial Weather StatementLMKAllen32 min
Jul 17, 8:53 PM EDTAreal Flood AdvisoryLMKBullitt, Hardin, Jefferson, Nelson, Shelby, Spencer2 hr
Jul 17, 9:06 PM EDTSpecial Weather StatementLMKAllen24 min
Jul 17, 9:07 PM EDTSpecial Weather StatementLMKGreen23 min
Jul 17, 9:17 PM EDTAreal Flood AdvisoryLMKBarren, Green, Hart, Metcalfe3 hr
Jul 17, 9:39 PM EDTAreal Flood AdvisoryLMKJefferson, Oldham3 hr
Jul 17, 9:41 PM EDTAreal Flood AdvisoryLMKFranklin, Henry, Jefferson, Oldham, Shelby, Trimble2 hr
Jul 17, 10:45 PM EDTSpecial Weather StatementLMKClinton30 min
Jul 17, 11:11 PM EDTSpecial Weather StatementLMKClinton34 min
Jul 18, 4:42 AM EDTAreal Flood AdvisoryLMKEdmonson, Grayson, Hart2 hr
Jul 18, 6:36 AM EDTAreal Flood AdvisoryLMKAdair, Casey, Green, Lincoln, Russell, Taylor2 hr
Jul 18, 6:41 AM EDTAreal Flood AdvisoryLMKFranklin, Harrison, Nicholas, Scott, Shelby, Woodford2 hr
Jul 18, 11:53 AM EDTSpecial Weather StatementLMKGreen37 min
Jul 18, 12:24 PM EDTSpecial Weather StatementLMKTaylor21 min
Jul 18, 12:28 PM EDTSpecial Weather StatementLMKAdair47 min
Jul 18, 2:12 PM EDTSpecial Weather StatementLMKClinton48 min
Jul 18, 2:58 PM EDTSpecial Weather StatementLMKGreen62 min
Jul 18, 3:15 PM EDTSpecial Weather StatementLMKGreen60 min
Jul 18, 3:26 PM EDTSpecial Weather StatementLMKBarren, Metcalfe64 min
Jul 18, 3:43 PM EDTSpecial Weather StatementLMKMonroe47 min
Jul 18, 4:53 PM EDTAreal Flood AdvisoryLMKMonroe3 hr
Jul 18, 5:21 PM EDTAreal Flood AdvisoryLMKAllen, Logan, Simpson, Warren5 hr
Jul 18, 6:12 PM EDTSpecial Weather StatementLMKOhio63 min
Jul 18, 6:57 PM EDTAreal Flood AdvisoryLMKButler, Logan, Simpson, Warren3 hr
Jul 18, 7:34 PM EDTFlash Flood WarningLMKLogan, Simpson, Warren2 hr
Jul 18, 7:59 PM EDTAreal Flood AdvisoryLMKAnderson, Franklin, Shelby, Spencer, Woodford4 hr

Nearby

Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.